IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev QIT Conf / Next QIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Quantum Information Technology (QIT) [schedule] [select]
Chair Keiichi Edamatsu (Tohoku Univ.)
Secretary Tomohiro Ogawa (Univ. of Electro-Comm.), Takashi Yamamoto (Osaka Univ.)

Conference Date Mon, May 12, 2014 09:45 - 18:10
Tue, May 13, 2014 09:20 - 17:05
Topics Quantum Information 
Conference Place Toyoda Auditorium/Symposion, Nagoya University 
Address Furo-cho, Chikusa-ku, Nagoya 464-8601, JAPAN
Transportation Guide http://en.nagoya-u.ac.jp/access/index.html
Contact
Person
Toyohiro Tsurumaru (Mitsubishi electronics), Harumichi Nishimura, Masahito Hayashi (Nagoya University)
Sponsors This conference is co-sponsored by Quantum Electronics Group, The Japan Society of Applied Physics, Graduate School of Information Science, Nagoya University, Graduate School of Mathematics, Nagoya University.

Mon, May 12 AM  Opening Address
09:45 - 09:50
  09:45-09:50 Opening Address ( 5 min. )
Mon, May 12 AM  Session I
Chair: Izumi Tsutsui (KEK)
09:50 - 10:50
(1) 09:50-10:30 [Invited Talk]
Uncertainty relation between angle and orbital angular momentum
-- Interference experiment using electron vortex beams --
Shogo Tanimura, Keisuke Watanabe (Nagoya Univ.)
(2) 10:30-10:50 Demonstration of high-resolution quantum optical coherence tomography by broadband frequency-correlated photon pairs Masayuki Okano, Yuichi Nagamatsu, Akira Tanaka (Hokkaido Univ./Osaka Univ.), Hwan Hong Lim (NIMS), Ryo Okamoto (Hokkaido Univ./Osaka Univ.), Norihiko Nishizawa (Nagoya Univ.), Sunao Kurimura (NIMS), Shigeki Takeuchi (Hokkaido Univ./Osaka Univ./Kyoto Univ.)
  10:50-11:10 Break ( 20 min. )
Mon, May 12 AM  Session II
Chair: Tomohiro Ogawa (Univ. Elec.-Comm.)
11:10 - 12:10
(3) 11:10-11:30 LOCC Conversion via Entanglement Storage Wataru Kumagai (Kanagawa Univ.), Masahito Hayashi (Nagoya Univ./NUS)
(4) 11:30-11:50 Highly-mixed measurement-based quantum computing and the one clean qubit model Tomoyuki Morimae (Gunma Univ.)
(5) 11:50-12:10 On the convergence of output sets of quantum channels Benoit Collins (Kyoto Univ.), Motohisa Fukuda, Ion Nechita (TU Muenchen)
  12:10-13:30 Lunch Break ( 80 min. )
Mon, May 12 PM  Poster
13:30 - 14:50
  13:30-14:50 Poster ( 80 min. )
Mon, May 12 PM  Session III
Chair: Akihisa Tomita (Hokkaido Univ.)
14:50 - 16:10
(6) 14:50-15:30 [Invited Talk]
Quantum key distribution: From fundamental research to construction of network
Kiyoshi Tamaki (NTT BRL)
(7) 15:30-15:50 Improved Asymptotic Key Rate of the B92 Protocol Ryutaroh Matsumoto (Tokyo Tech.)
(8) 15:50-16:10 More Efficient Privacy Amplification with Non-Uniform Random Seeds via Dual Universal Hash Function Masahito Hayashi (Nagoya U.), Toyohiro Tsurumaru (Mitsubishi Electric)
  16:10-16:30 Break ( 20 min. )
Mon, May 12 PM  Session IV
Chair: Toyohiro Tsurumaru (Mitsubishi Electric)
16:30 - 18:10
(9) 16:30-16:50 Problem with Interpretation of Trace Distance as Failure Probability in Quantum Key Distribution Takehisa Iwakoshi, Osamu Hirota (Tamagawa Univ.)
(10) 16:50-17:10 Quantum key distribution protocol without monitoring disturbance Toshihiko Sasaki (RIKEN), Yoshihisa Yamamoto (NII/RIKEN), Masato Koashi (UTokyo)
(11) 17:10-17:30 Modified E91 protocol demonstration with hybrid entanglement photon source Mikio Fujiwara (NICT), Ken-ichiro Yoshino, Yoshihiro Nambu (NEC), Taro Yamashita, Shigehito Miki, Hirotaka Terai, Zhen Wang, Morio Toyoshima (NICT), Akihisa Tomita (Hokkaido Univ.), Masahide Sasaki (NICT)
(12) 17:30-17:50 Measurement-device-independent quantum key distribution for SARG04 Akihiro Mizutani (Osaka Univ.), Kiyoshi Tamaki (NTT), Rikizo Ikuta, Takashi Yamamoto, Nobuyuki Imoto (Osaka Univ.)
(13) 17:50-18:10 Excess noise and transmittance in continuous variable quantum key distribution with discrete modulations Tsubasa Ichikawa, Yasufumi Koike, Vanou Ishii, Takuya Hirano (Gakushuin Univ.)
  18:10-18:40 Break ( 30 min. )
  18:40-20:40 Banquet ( 120 min. )
Tue, May 13 AM  Session V
Chair: Yutaka Shikano (IMS)
09:20 - 10:20
(14) 09:20-09:40 Direct Tomography of a Quantum Process via Weak or Strong Measurements Yu-Xiang Zhang (USTC), Shengjun Wu (NJU), Zeng-Bing Chen (USTC)
(15) 09:40-10:00 A weak-value model for virtual particles supplying the electric current in graphene Kazuhiro Yokota, Nobuyuki Imoto (Osaka Univ.)
(16) 10:00-10:20 On the Interpretation of Weak Value and the Application of Weak Measurement for Precision Measurement Izumi Tsutsui (KEK), Tatsuya Morita, Takuya Mori, Jaeha Lee (Uni. Tokyo)
  10:20-10:40 Break ( 20 min. )
Tue, May 13 AM  Session VI
Chair: Masataka Iinuma (Hiroshima Univ.)
10:40 - 12:00
(17) 10:40-11:00 Aharonov Bohm Effect with Quantum Tunneling Atsushi Noguchi (Univ. Tokyo), Yutaka Shikano (IMS), Kenji Toyoda, Shinji Urabe (Osaka Univ)
(18) 11:00-11:20 Hamiltonian engineering based on averaging Hamiltonian theory and optimal control theory Makoto Negoro (Osaka Univ.), Yutaka Tabuchi (Univ. Tokyo), Rai Suyama, Masahiro Kitagawa (Osaka Univ.)
(19) 11:20-11:40 Error-disturbance relations in mixed states Masanao Ozawa (Nagoya Univ.)
(20) 11:40-12:00 Noise and disturbance in quantum measurements: an information-theoretic approach Francesco Buscemi (Nagoya Univ.), Michael Hall (Griffith Univ.), Masanao Ozawa (Nagoya Univ.), Mark Wilde (Lousiana State Univ.)
  12:00-13:20 Lunch Break ( 80 min. )
Tue, May 13 PM  Sessiob VII
Chair: Keiichi Edamatsu (Tohoku Univ.)
13:20 - 15:00
(21) 13:20-14:00 [Tutorial Invited Lecture]
Quantum annealing and its applications
Hidetoshi Nishimori (Tokyo Tech)
(22) 14:00-14:20 A reformulation of quantum mechanics by algorithmic randomness Kohtaro Tadaki (Chuo Univ.)
(23) 14:20-14:40 Fault Tolerant Code Conversion and Its Use for Computational Cost Reduction Byung-Soo Choi (U. of Tokyo)
(24) 14:40-15:00 Upper limit of the efficiency of heat engines with finite-size heat baths
-- Refinement of Carnot's Theorem by information theory --
Hiroyasu Tajima (Univ. Tokyo), Masahito Hayashi (Univ. Nagoya, NUS)
  15:00-15:20 Break ( 20 min. )
Tue, May 13 PM  Session VIII
Chair: Fumiaki Morikoshi (NTT)
15:20 - 17:00
(25) 15:20-15:40 Asymptotic Entanglement Preservability of LOCC Conversions Kosuke Ito (Nagoya Univ.), Wataru Kumagai (Kanagawa Univ.), Masahito Hayashi (Nagoya Univ.)
(26) 15:40-16:00 Mathematical analysis for ground state energies of quantum complex systems Yuya Dan (Matsuyama Univ.)
(27) 16:00-16:20 The quantum laws of physics
-- a new description of dynamics and causality --
Holger F. Hofmann (Hiroshima Univ.)
(28) 16:20-16:40 Contextuality in bosonic bunching Pawel Kurzynski (AMU; NUS), Akihito Soeda (UTokyo), Jayne Thompson, Dagomir Kaszlikowski (NUS)
(29) 16:40-17:00 A duality relation connecting different quantum generalizations of the conditional R'enyi entropy Marco Tomamichel (NUS), Mario Berta (ETH), Masahito Hayashi (Nagoya Univ.,)
Tue, May 13 PM  Closing
17:00 - 17:05
  17:00-17:05 Closing Address ( 5 min. )
Poster
(30) - [Poster Presentation]
Dispersion-tolerant two-photon Michelson interferometer using telecom-band photon pairs with frequency entanglement
Akio Yoshizawa, Daiji Fukuda, Hidemi Tsuchida, Noritsugu Yamamoto (AIST)
(31) - [Poster Presentation]
Steering criteria for bipartite quantum entanglement
-- theoretical proposal and its experimental demonstration --
Atsushi Yabushita, Hsin-Pin Lo (NCTU), Li-Yi Hsu (CYCU)
(32) - [Poster Presentation]
Generation of polarization-entangled photon-pairs by cascaded SFG/SPDC using incoherent pump light
Shin Arahira, Hitoshi Murai (OKI)
(33) - [Poster Presentation]
statistical mechanics formulation of prime factorization
Chihiro H Nakajima (Tohoku Univ.)
(34) - [Poster Presentation]
Statistics of Error and Disturbance for Quantum Measurements
Taiki Nii, Holger F. Hofmann (Hiroshima Univ.)
(35) - [Poster Presentation]
Entanglement swapping with bound entanglement
Kenta Sugiyama, Akihisa Tomita, Atsushi Okamoto (Hokkaido Univ)
(36) - [Poster Presentation]
Introduction of nonlinear dynamics to a quantum system by feedback control
Kiyotaka Nomizu, Akihisa Tomita, Atsushi Okamoto (Hokkaido Univ.)
(37) - [Poster Presentation]
Non-uniform Transverse Field as an Advice to Quantum Adiabatic Computation
Jun Takahashi, Koji Hukushima (Univ. of Tokyo)
(38) - [Poster Presentation]
The number-phase uncertanity relation without using a phase operator
Keisuke Watanabe, Shogo Tanimura (Nagoya Univ)
(39) - [Poster Presentation]
Coupling quantum dots to a cavity-embedded nano-optical fiber
Yasuko Oe, Syunya Kamioka (Osaka Univ.), Andreas Shell (Humboldt-Universitt), Hideaki Takashima, Masazumi Fujiwara (Osaka Univ.), Oliver Benson (Humboldt-Universitt), Shigeki Takeuchi (Osaka Univ.)
(40) - [Poster Presentation]
On-chip generation and spatial separation of quantum correlated photon pairs using Si-silica monolithic waveguide platform
Peter Karkus, Nobuyuki Matsuda, Hidetaka Nishi, Tai Tsuchizawa, William J. Munro, Hiroki Takesue, Koji Yamada (NTT)
(41) - [Poster Presentation]
Realization of high-resolution quantum optical coherence tomography and demonstration of its dispersion cancellation
Yuichi Nagamatsu (Osaka Univ.), Masayuki Okano (Hokkaido Univ.), Akira Tanaka (Osaka Univ.), Ryo Okamoto (Hokkaido Univ.), Norihiko Nishizawa (Nagoya Univ.), Shigeki Takeuchi (Hokkaido Univ.)
(42) - [Poster Presentation]
Study on Si3N4 waveguide toward optical quantum information technology
Tatsurou Sagawa (Osaka Univ.), Ryo Okamoto, Masayuki Okano (Hokkaido Univ.), Masaaki Isino, Shiyoshi Yokoyama (Kyushu Univ.), Shigeki Takeuchi (Kyoto Univ.)
(43) - [Poster Presentation]
Squeezing Effect by Post-selection of Single Photon Through Weak Cross Kerr Nonlinearity
Fumiaki Matsuoka, Akihisa Tomita (Hokkaido Univ.), Yutaka Shikano (IMS)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
QIT Technical Committee on Quantum Information Technology (QIT)   [Latest Schedule]
Contact Address  
Announcement You need to register for participation in addition to application for presentation. Please see QIT homepage
http://staff.aist.go.jp/s-kawabata/qit/


Last modified: 2014-04-25 16:32:21


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to QIT Schedule Page]   /  
 
 Go Top  Go Back   Prev QIT Conf / Next QIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan